Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Acute akathisia and sodium valproate
Autore:
Haut, F; Clos, S;
Indirizzi:
Royal Dundee Liff Hosp, Div Teaching & Res, Liff Dundee DD2 5NF, Scotland Royal Dundee Liff Hosp Liff Dundee Scotland DD2 5NF ee DD2 5NF, Scotland
Titolo Testata:
INTERNATIONAL JOURNAL OF PSYCHIATRY IN CLINICAL PRACTICE
fascicolo: 3, volume: 5, anno: 2001,
pagine: 219 - 222
SICI:
1365-1501(200109)5:3<219:AAASV>2.0.ZU;2-Y
Fonte:
ISI
Lingua:
ENG
Soggetto:
DRUG-INDUCED AKATHISIA; TARDIVE-DYSKINESIA; PARKINSONISM; HALOPERIDOL; DISORDERS; PLACEBO;
Keywords:
sodium valproate; akathisia; extrapyramidal side-effects;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
28
Recensione:
Indirizzi per estratti:
Indirizzo: Haut, F Royal Dundee Liff Hosp, Div Teaching & Res, Liff Dundee DD2 5NF, Scotland Royal Dundee Liff Hosp Liff Dundee Scotland DD2 5NF NF, Scotland
Citazione:
F. Haut e S. Clos, "Acute akathisia and sodium valproate", INT J PSYC, 5(3), 2001, pp. 219-222

Abstract

Akathisia is a common and distressing side-effect of a number of psychotropic drugs, including neuroleptic medication. We report the case of a 38-year-old woman who suffers from bipolar affective disorder and developed acuteakathisia following the introduction Of sodium valproate as a mood stabilizer. The medication regimen at the onset of her akathisia is described and discussed with particular reference to the aetiology of her akathisia. It is not possible to say with certainty if her acute akathisia developed as a sole consequence of sodium valproate treatment or as a consequence of a possible synergistic effect of her other psychotropic medication, but a sodium-valproate-induced functional dopaminergic antagonism mediating her acute akathisia appears likely.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 17/09/19 alle ore 18:13:31